# SDR SWIA200210647

- Difficulty date: February 1, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 20,551 hours, 27,451 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: E/E Bay Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SERVICE DOOR LIGHT ILLUMINATES DURING POWER UP FOR TAKEOFF.  ADJUSTED AVIONICS BAY SERVICE DOOR MICRO SWITCH.  OPS CHECK GOOD.
